Христина Кучмінська
Христина Кучмінська
Pidstryhach Institute for Applied Problems of Mechanics and Mathematics
Подтвержден адрес электронной почты в домене iapmm.lviv.ua - Главная страница
Название
Процитировано
Процитировано
Год
Rational Approximation and Interpolation of Functions by Branched Continued Fractions
WS Kh. Kuchminskaya
Lecture Notes in Math, 24-40, 1987
211987
On sufficient conditions for convergence of two-dimensional continued fractions
K Kuchmins
Acta Applicandae Mathematicae 61 (1-3), 175, 2000
122000
Двовимірні неперервні дроби
ХЙ Кучмінська
Інститут прикладних проблем механіки і математики ім.Я.С.Підстригача НАН України, 2010
102010
Апроксимативні властивості двовимірних неперервних дробів
ХЙ Кучмінська, ОМ Сусь, СМ Возна
Укр. мат. журн. 55 (1), 30-44, 2003
8*2003
Апроксимативні властивості двовимірних неперервних дробів
СМВ Х. Й. Кучмінська, О. М. Сусь
Український математичний журнал 55 (1), 30-44, 2003
8*2003
Convergence criteria of two-dimensional continued fractions
K Kuchminska
Nonlinear Numerical Methods and Rational Approximation II, Mathematics and …, 1994
61994
A surway of analytic theory of branched continued fractions
SO Bodnar Dmytro, Kuchmins`ka Khrystyna
Communucation in the analytic theory of continued fractions, 4-23, 1993
61993
On convergence of two-dimensional continued fractions
K Kuchmins' ka
Trudy Matematicheskogo Instituta imeni VA Steklova 180, 147-148, 1987
61987
Some properties of two-dimensional continued fractions
K Kuchmins' ka
Journal of computational and applied mathematics 105 (1-2), 347-353, 1999
51999
Truncation error bounds for a two-dimensional continued g-fraction
SMV Kh. Yo. Kuchminska
Математичні Студії 24 (2), 120-126, 2005
4*2005
Про стійкість гіллястих ланцюгових дробів
ОМС Д.І. Боднар, Хокон Воделанд, Х.Й. Кучмінська
Математичні методи і фізико-механічні поля 37, 3-7, 1994
4*1994
On approximation on functions by two-dimensional continued fractions
K Kuchminskaya
Lecture Notes in Math, 205-216, 1987
41987
A Worpitzky boundary theorem for branched continued fractions of the special form
K Kuchminska
Carpathian Math. Publ. 8 (2), 272-278, 2016
32016
On Worpitsky-like theorems for a two-dimensional continued fraction
K Kuchminska
Journal of Math. Science 180 (1), 1-14, 2012
32012
On the "fork " property for two-dimensional continued fractions
K Kuchminska
Communications in the analytic theory of continued fractions, 32-35, 1997
31997
Stability in the calculation on two-dimensional continued fractions
K Kuchminska
Journal of Math. Sciences 208 (3), 277-285, 2015
22015
Two-dimensional regular C-fractions
K Kuchminska
Journal of Math. Science 192 (5), 485-497, 2013
22013
Абсолютная сходимость четной и нечетной части двумерной соответствующей цепной дроби
ХИК Д.И. Боднар
Мат. методы и физ.-мех. поля 18, 30-34, 1983
2*1983
Розвиток теорії гіллястих ланцюгових дробів у 1996-2016 роках
ДІ Боднар, ХЙ Кучмінська
Математичні методи та фізико-механічні поля 59 (2), 7-18, 2016
1*2016
Стійкість при обчисленні двовимірних неперервних дробів
ХЙ Кучмінська
Математичні методи та фізико-механічні поля 56 (4), 15-23, 2013
12013
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20